MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2024
Type of Reportable Event Death
Event or Problem Description
It was reported the customer requested data following the death of the patient as they wanted to determine what happened.The patient died in the early hours of (b)(6) 2024.No other clinical information or medical intervention was reported.
 
Additional Manufacturer Narrative
The customer requested help with acquiring the data to have an understanding of what happened leading to patient death.The logs retrieved by the clinical application support (cas) indicate that the philips equipment is performing as specified.The cas further states that "it looks like the patient was disconnected from the monitor at approx.11pm 16th may.It is however determined that the philips device did not cause or contribute to the patient death.The patient was being monitored for arrhythmias and the cause of death is unknown.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.E1 (b)(6).

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19558568
Report Number1218950-2024-00389
Device Sequence Number11945650
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown